Alert archive / Nevada / Flash Flood Warnings in 2013
Flash Flood Warning 25, NWS Elko, NV
NWS Elko, NV issued this flash flood warning at Sep 3, 2013, 2:21 PM PDT for Eureka County, White Pine County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 3, 2013, 2:21 PM PDT (21:21 UTC)
- Expired
- Sep 3, 2013, 5:15 PM PDT
- In force
- 3 hr
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Eureka County, NV, White Pine County, NV
The radar
The Elko radar (KLRX), 168 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 9.4 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 1784 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
344
WGUS55 KLKN 032121
FFWLKN
NVC011-033-040015-
/O.NEW.KLKN.FF.W.0025.130903T2121Z-130904T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ELKO NV
221 PM PDT TUE SEP 3 2013
THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST CENTRAL WHITE PINE COUNTY IN EASTERN NEVADA...
SOUTHEASTERN EUREKA COUNTY IN NORTH CENTRAL NEVADA...
THIS INCLUDES THE CITY OF PINTO SUMMIT...
* UNTIL 515 PM PDT
* AT 215 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM PRODUCING VERY HEAVY RAINFALL OVER THE PINTO SUMMIT
AREA ON HIGHWAY 50. RADAR ESTIMATES 1 TO 3 INCH PER HOUR RAINFALL
RATES WILL OCCUR ACROSS THE WARNED AREA. THIS WILL LEAD TO FLASH
FLOODING ON PARTS OF HIGHWAY 50 NEAR AND SOUTH OF PINTO SUMMIT.
STORMS ARE FORMING TO THE SOUTH OF THE WARNED AREA...WHICH MAY MOVE
INTO THE WARNED AREA OVER THE SEVERAL HOURS WORSENING THE FLOODING
OR THREAT.
LOCATIONS NEAR THE PATH OF INCLUDE...PINTO SUMMIT ON HIGHWAY 50.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ELKO.
&&
LAT...LON 3935 11609 3941 11604 3946 11593 3951 11589
3959 11582 3942 11570 3934 11571 3927 11577
3926 11594 3927 11613
$$
JRM2 follow-up statements
985
WGUS75 KLKN 032320
FFSLKN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
420 PM PDT TUE SEP 3 2013
NVC011-033-040015-
/O.CON.KLKN.FF.W.0025.000000T0000Z-130904T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WHITE PINE NV-EUREKA NV-
420 PM PDT TUE SEP 3 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM PDT FOR
SOUTHEASTERN EUREKA AND EXTREME WEST CENTRAL WHITE PINE COUNTIES...
AT 416 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS HAVE MOVED OUT OF THE AREA...BUT A THREAT FOR FLASH
FLOODING CONTINUES. INCREASED IN DITCHES...WASHES...AND CREEKS ARE
STILL LIKELY OCCURRING. NEVER DRIVE THROUGH A FLOODED ROADWAY.
LOCATIONS NEAR THE PATH OF INCLUDE...PINTO SUMMIT ON HIGHWAY 50.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ELKO.
&&
LAT...LON 3931 11585 3931 11595 3940 11596 3942 11592
3943 11585 3943 11579 3935 11580
$$
JRM153
WGUS75 KLKN 032353
FFSLKN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
453 PM PDT TUE SEP 3 2013
NVC011-033-040003-
/O.CAN.KLKN.FF.W.0025.000000T0000Z-130904T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WHITE PINE NV-EUREKA NV-
453 PM PDT TUE SEP 3 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN EUREKA
AND EXTREME WEST CENTRAL WHITE PINE COUNTIES...
THE THREAT FOR FLASH FLOODING HAS DIMINISHED ACROSS THE WARNED AREA.
INCREASED FLOWS OF WATER ARE STILL POSSIBLE. STAY SAFE DRIVING
THROUGH PINTO SUMMIT.
&&
LAT...LON 3931 11585 3931 11595 3940 11596 3942 11592
3943 11585 3943 11579 3935 11580
$$
JRMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 3, 1:57 PM PDT, 24 minutes earlier.
Area forecast discussion, Sep 3, 1:57 PM PDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 157 PM PDT TUE SEP 3 2013 .SYNOPSIS...MONSOON MOISTURE WILL CONTINUE TO PRODUCE SHOWERS AND THUNDERSTORMS THROUGH WEDNESDAY. SOME STORMS WILL PRODUCE FLOODING RAINS...GUSTY WINDS AND SMALL HAIL. THUNDERSTORMS WILL GRADUALLY DIMINISH BY THE END OF THE WEEK AS DRIER AIR MOVES OVER THE GREAT BASIN. && .SHORT TERM...TONIGHT THROUGH THURSDAY. SATELLITE SHOWS A SHORTWAVE TROUGH MOVING THROUGH THE AREA SUPPORTING WIDESPREAD SHOWERS AND THUNDERSTORMS WITH VERY UNSTABLE AIR MASS WITH LI'S -2 TO -3 AND PW'S IN EXCESS OF AN INCH AND STORM MOTIONS NEAR 15 KNOTS...SO FLASH FLOODING IS POSSIBLE THROUGH THIS EVENING. SOME AREAS HAVE BEEN SLOW TO DEVELOP AS THICK CLOUD COVER OVER NORTHERN AND EASTERN NEVADA HAVE KEPT TEMPERATURES DOWN AND DELAYED HITTING CONVECTIVE TEMPERATURES. WEDNESDAY LOOKS LIKE ANOTHER ACTIVE DAY WITH PW'S STILL NEAR AN INCH AND UNSTABLE. ALSO A 50 TO 55 KNOT JET STREAK WILL BE NEAR ELKO COUNTY SO THIS WILL PRODUCE MORE SHEAR AND MAY PRODUCE A FEW STRONG TO SEVERE STORMS. STILL GOOD CHANCE OF FLASH FLOODING...HOWEVER STORM MOTIONS WILL INCREASE TO NEAR 20 KNOTS SO THIS MAY LIMIT FLOOD THREAT. THURSDAY DRIER AIR WILL PUSH INTO THE WESTERN HALF OF THE CWA...WITH LINGERING MOISTURE AND INSTABILITY EXPECT THUNDERSTORMS MAINLY EAST OF A LINE FROM ELKO TO EUREKA. STILL THREAT OF STRONG STORMS WITH POSSIBLE HEAVY RAINS ON THURSDAY MAINLY ACROSS EASTERN ELKO AND WHITE PINE COUNTY AS RIGHT ENTRANCE REGION OF JET WILL AFFECT AREA AND PW'S BETWEEN .80" AND ONE INCH. .LONG TERM...THURSDAY NIGHT THROUGH NEXT TUESDAY. MODELS IN FAIRLY GOOD AGREEMENT THROUGH THE PERIOD. AS UPPER TROF PUSHES INTO THE PACIFIC NORTHWEST THURSDAY...A DRY AND STABLE AIRMASS PUSHES OVER THE WESTERN HALF OF THE CWA BY AFTERNOON. THEREFORE...EXPECT THUNDERSTORMS MAINLY TO BE CONFINED TO ELKO AND WHITE PINE COUNTIES. BY FRIDAY AFTERNOON...WITH THE EXCEPTION OF EXTREME EASTERN ELKO COUNTY AND WHITE PINE COUNTY...MODELS STILL BRING IN A DRY AND STABLE AIRMASS TO THE REMAINDER OF THE ZONES. A WEST TO NORTHWEST DRY FLOW OVER NV ON SUNDAY AND MONDAY SHOULD RESULT IN SLIGHTLY COOLER TEMPERATURES AND MOSTLY CLEAR SKIES. EVEN SO...TEMPERATURES ARE EXPECTED TO REMAIN ABOVE NORMAL THROUGH THE PERIOD. && AVIATION...VFR CONDITIONS ARE EXPECTED AT KWMC KEKO...KELY AND KTPH. WITH AN UNSTABLE AIRMASS...THUNDERSTORMS WILL CONTINUE ACROSS NEVADA THROUGH THIS EVENING WITH SOME LINGERING OVERNIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN THURSDAY AFTERNOON. && .FIRE WEATHER...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS DECREASING OVERNIGHT WITH WETTING RAINS AND POSSIBLE FLASH FLOODING IN SOME AREAS. EXPECT SIMILAR CONDITIONS ON WEDNESDAY WITH A DRYING TREND THURSDAY INTO FRIDAY ACROSS NORTHERN AND WESTERN FIRE ZONES. BREEZY WINDS WILL DEVELOP ON THURSDAY AND FRIDAY WITH GUSTS NEAR 30 MPH...HOWEVER RH'S ARE EXPECT TO BE BETWEEN 15 AND 20 PERCENT WITH DRIEST CONDITIONS ACROSS HUMBOLDT COUNTY WHERE RH'S WILL APPROACH CRITICAL LEVELS. && .LKN WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 11 PM PDT THIS EVENING FOR NORTHERN ELKO COUNTY...NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY... RUBY MOUNTAINS/EAST HUMBOLDT RANGE...SOUTH CENTRAL ELKO COUNTY... SOUTHEASTERN ELKO COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...SOUTHWESTERN ELKO COUNTY...WHITE PINE COUNTY. && 90/87/87/90
Hazardous weather outlook, Sep 3, 2:36 AM PDT, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 236 AM PDT TUE SEP 3 2013 NVZ030-031-033>041-040945- HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE-WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- 236 AM PDT TUE SEP 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEVADA...NORTH CENTRAL NEVADA...NORTHEAST NEVADA...NORTHWEST NEVADA AND SOUTH CENTRAL NEVADA. .DAY ONE...TODAY AND TONIGHT. ANOTHER ROUND OF VERY WET THUNDERSTORMS WILL DEVELOP ACROSS CENTRAL...EASTERN...AND NORTHERN NEVADA TODAY. THERE IS A FLASH FLOOD WATCH IN EFFECT FOR ELKO...EUREKA...LANDER...AND WHITE PINE COUNTIES UNTIL 11 PM PDT /MIDNIGHT MDT/ THIS EVENING. PARTS OF THE REGION UNDER THE FLASH FLOOD WATCH HAVE ALREADY RECEIVED FAR ABOVE NORMAL RAIN IN THE LAST FEW DAYS AND COULD EASILY FLOOD. OTHER PARTS OF NEVADA WILL HAVE ISOLATED HEAVY RAIN SHOWERS AND ARE NOT AS LIKELY TO FLOOD. SOME OF THE STORMS ARE ALSO GOING TO BECOME STRONG OR CLOSE TO SEVERE THIS AFTERNOON WITH GUSTY WINDS AND HAIL. THE POTENTIAL FOR THIS WILL DECREASE AFTER SUNSET. KNOW YOUR SURROUNDINGS! MOST FLOOD DEATHS HAPPEN WHEN PEOPLE DRIVE RIGHT INTO WATER OVER A ROAD. ONLY A FOOT OF MOVING WATER CAN CARRY AWAY MOST CARS AND PICK UPS. A COUPLE FEET CAN CARRY OFF A SEMI. TURN AROUND. DON'T DROWN! .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORM COVERAGE WILL GRADUALLY DECREASE AS THE WEAK WEARS ON AND MOISTURE SLOWLY MOVES EAST OF THE SILVER STATE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. RCM
In the hours before
Special weather statement, Sep 3, 8:32 AM PDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 832 AM PDT TUE SEP 3 2013 NVZ035-031600- WHITE PINE COUNTY NV- 832 AM PDT TUE SEP 3 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHITE PINE COUNTY UNTIL 900 AM PDT... AT 830 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF MODERATE TO STRONG THUNDERSTORMS NEAR SCHELLBOURNE...MOVING NORTH AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. HEAVY RAIN MAY CAUSE PONDING OF WATER ON PORTIONS OF US HIGHWAY 93...MOTORISTS ARE URGED TO USE CAUTION WHEN TRAVERSING THIS ROADWAY. * LOCATIONS IMPACTED INCLUDE... CHERRY CREEK... LAGES JUNCTION... US HIGHWAY 93... && LAT...LON 4010 11528 4009 11409 3957 11453 3956 11506 TIME...MOT...LOC 1530Z 200DEG 25KT 3982 11471 86
Special weather statement, Sep 3, 9:09 AM PDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
909 AM PDT TUE SEP 3 2013
NVZ033-035-039-031630-
SOUTH CENTRAL ELKO COUNTY NV-SOUTHEASTERN ELKO COUNTY NV-WHITE PINE
COUNTY NV-
909 AM PDT TUE SEP 3 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHITE PINE AND
EXTREME SOUTHEASTERN ELKO COUNTIES UNTIL 930 AM PDT...
AT 906 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF MODERATE TO STRONG THUNDERSTORMS 5 MILES SOUTHEAST OF
LAGES JUNCTION...MOVING NORTHEAST AT 25 MPH.
THESE THUNDERSTORMS HAVE HAD A HISTORY OF PRODUCING HEAVY RAIN.
RAINFALL RATES OF 0.25 TO 0.50 INCHES MAY BE POSSIBLE IN THE
ADVISORY REGION. ALSO...WIND GUSTS TO 50 MPH AND SMALL PEA-SIZED
HAIL MAY ALSO BE POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
RURAL NORTHEASTERN WHITE PINE COUNTY...
RURAL SOUTHEASTERN ELKO COUNTY...
US HIGHWAY 93 FROM SCHELLBOURNE TO NORTH OF LAGES JUNCTION...
US HIGHWAY 93 ALTERNATE FROM LAGES JUNCTION TO WHITE HORSE PASS...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3979 11450 3983 11499 4020 11512 4018 11404
4012 11403
TIME...MOT...LOC 1607Z 220DEG 22KT 4000 11457
86Local storm report, Sep 3, 11:58 AM PDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ELKO NV
1158 AM PDT TUE SEP 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLASH FLOOD 17 NNW DUCKWATER 39.13N 115.81W
08/30/2013 WHITE PINE NV EMERGENCY MNGR
EMERGENCY MANAGER AND DUCKWATER HEALTH DEPARTMENT
REPORTED FLASH FLOODING ALONG THE ROAD NORTH OF TOWN
THROUGH THE PANCAKE MOUNTAIN RANGE. AT LEAST 10 SPOTS OF
WATER CROSSING THE ROADWAY...2 FEET DEEP WATER IN
DITCHES...RESERVOIRS OVERFLOWING WITH 4 FEET DEEP
WATER...AND NDOT HAD TO REPAIR A SIGNIFICANT WASHOUT.
OTHER MINOR WASHOUTS WERE REPORTED...AS WELL AS...6
INCHES OF FLOWING WATER IN ONE SECTION OF THE ROAD. TIME
IS ESTIMATED BASED OFF OF MANAGERS REPORT.
&&
JRMLocal storm report, Sep 3, 12:01 PM PDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ELKO NV
1201 PM PDT TUE SEP 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM FLASH FLOOD 9 SE LAMOILLE 40.65N 115.38W
09/02/2013 ELKO NV NWS EMPLOYEE
NWS EMPLOYEES REPORTED THREE SEPERATE AREAS OF
WATER...WHICH FLOWED ACROSS THE ROAD IN LAMOILLE CANYON.
THE ROAD ALSO HAD AREAS OF MUD...ROCK...AND DEBRIS. MOST
OF THE FLASH FLOODING WAS BELOW THOMAS CAMPGROUND. TIME
ESTIMATED BASED OFF OF RADAR AND REPORTS.
&&
JRMSpecial weather statement, Sep 3, 1:27 PM PDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
127 PM PDT TUE SEP 3 2013
NVZ035-037-032100-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV-WHITE PINE
COUNTY NV-
127 PM PDT TUE SEP 3 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EUREKA AND WESTERN
WHITE PINE COUNTIES UNTIL 200 PM PDT...
AT 126 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DIAMOND VALLEY TO 7
MILES SOUTHWEST OF EUREKA AIRPORT TO 16 MILES SOUTHWEST OF PINTO
SUMMIT...AND MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH AND SMALL HAIL ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
DIAMOND VALLEY...
EUREKA AND EUREKA AIRPORT...
PINTO SUMMIT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3977 11585 3953 11574 3921 11572 3917 11616
3951 11622 3971 11627
TIME...MOT...LOC 2027Z 268DEG 17KT 3970 11613 3952 11607
3923 11605
JRMSpecial weather statement, Sep 3, 1:58 PM PDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 158 PM PDT TUE SEP 3 2013 NVZ036-032130- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV- 158 PM PDT TUE SEP 3 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LANDER AND WESTERN EUREKA COUNTIES UNTIL 230 PM PDT... AT 156 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTH OF CRESCENT VALLEY...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... CRESCENT VALLEY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4049 11665 4040 11623 4012 11648 4020 11671 TIME...MOT...LOC 2058Z 207DEG 16KT 4028 11650 JRM
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 5:01 PM PDT | Flash Flood Warning | LKN | Elko | 3 hr |
| Sep 2, 5:38 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Sep 2, 5:50 PM PDT | Flash Flood Warning | LKN | Elko | 3 hr |
| Sep 2, 5:57 PM PDT | Flash Flood Warning | LKN | Elko | 2 hr |
| Sep 2, 6:06 PM PDT | Special Weather Statement | LKN | 24 min | |
| Sep 2, 6:25 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Sep 2, 6:30 PM PDT | Special Weather Statement | LKN | 60 min | |
| Sep 2, 6:57 PM PDT | Special Weather Statement | LKN | Elko | 48 min |
| Sep 2, 7:12 PM PDT | Special Weather Statement | LKN | 48 min | |
| Sep 3, 4:36 AM PDT | Areal Flood Advisory | LKN | Nye | 3 hr |
| Sep 3, 5:43 AM PDT | Areal Flood Advisory | LKN | White Pine | 3 hr |
| Sep 3, 8:00 AM PDT | Special Weather Statement | LKN | White Pine | 30 min |
| Sep 3, 8:19 AM PDT | Special Weather Statement | LKN | 26 min | |
| Sep 3, 8:32 AM PDT | Special Weather Statement | LKN | White Pine | 28 min |
| Sep 3, 9:09 AM PDT | Special Weather Statement | LKN | 21 min | |
| Sep 3, 12:55 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 35 min |
| Sep 3, 1:03 PM PDT | Flash Flood Warning | LKN | Elko | 3 hr |
| Sep 3, 1:18 PM PDT | Areal Flood Advisory | LKN | Eureka | 3 hr |
| Sep 3, 1:27 PM PDT | Special Weather Statement | LKN | 33 min | |
| Sep 3, 1:33 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 27 min |
| Sep 3, 1:58 PM PDT | Special Weather Statement | LKN | Eureka | 32 min |
| Sep 3, 2:22 PM PDT | Flash Flood Warning | LKN | Eureka, Lander | 3 hr |
| Sep 3, 2:34 PM PDT | Special Weather Statement | LKN | 26 min | |
| Sep 3, 3:00 PM PDT | Special Weather Statement | LKN | Eureka | 30 min |
| Sep 3, 3:13 PM PDT | Flash Flood Warning | LKN | Eureka, Lander | 6 hr |
| Sep 3, 3:35 PM PDT | Special Weather Statement | LKN | 25 min | |
| Sep 3, 3:37 PM PDT | Areal Flood Advisory | LKN | Lander | 3 hr |
| Sep 3, 4:13 PM PDT | Special Weather Statement | LKN | 32 min | |
| Sep 3, 4:26 PM PDT | Severe Thunderstorm Warning | LKN | Humboldt | 34 min |
| Sep 3, 4:34 PM PDT | Flash Flood Warning | LKN | Humboldt | 4 hr |
| Sep 3, 4:58 PM PDT | Severe Thunderstorm Warning | LKN | Elko, Humboldt | 32 min |
Nearby
Flash Flood Warnings in Nevada, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.